Couldn't find what you looking for?

TRY OUR SEARCH!

I had one depo shot 6 months ago and this month I got my period twice and both times it was heavy. On march 28 i got it and it lasted over a week stopped for a few days and then started again and only lasted my normal 5 days. Does this mean my body is going back to normal? Can anyone help???

Loading...

How long should period last in normal conditions? A woman can experience really ugly side + effects while they are on Depo and after it. It can be a nightmare. I was talking to my doctor about this, I wanted to consult him about every aspect of those pills and after I have heard about this, I choose another one. He told me that Depo stays in your body for three months. But that doesn't mean that it is gone after three months. It takes a minimum of three months for the medicine to work its way out of your body. But sometimes, it can last up to 18 months, according to several types of research. 

Reply

Loading...

I am experiencing the same thing. My last shot was in August of 06, making November my due date that I decided to stop taking it. I have had light, but regular periods for Jan, Feb and March. I just had another cycle at the end of April that lasted for 9 days. It was finished, but 4 days later, I am having another cycle - this time, much heavier, and it's already been a week.
What concerns me, is that after not having uterine lining to shed for all of the time that I was on the shot, where is all of this coming from all of a sudden and is this normal??
If it doesn't stop soon, I am going to make an appointment to talk to me doctor. But the fact that I'm not the only one, leads me to believe that this is probably a normal side-effect of coming off of the medication.

Let me know if you find anything out.
Reply

Loading...

Well, I got off of the shot in May, I got one period in November, then one now in Jan that lasted nine days, and I thought it was over, but two days later it picked up again with heavy discharge. I am cramping and feel like c**p. I think this is a side effect. I wonder if I am pregnant and this is implantation bleeding.
Reply

Loading...

I started the deprovera shot after the birth of my son in Aug 2008. My scheduled date to get my new shot was october 21 2010 but i didnt go to receive it. Since taking the shot i never saw a monthly period and after stopping it i havent seen my period yet. is that normal or should i be worried. when would my health start to flow again or what should i do
Reply

Loading...

its totally normal. It could take up to a year to start your period again after being on the depo shot for so long.
Reply

Loading...